# SDR UALA2010120604471

- Difficulty date: December 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 61,926 hours, 11,356 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Receptacle
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE DOES NOT DISARM COMPLETELY.  CLEANED AND LUBED GIRT BAR RECEPTACAL, OPS NORMAL
